# SDR DL73S030370

- Difficulty date: April 17, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- Aircraft time: 55,255 hours, 41,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 46427
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

ON LAYOVER FOUND EMERGENCY LIGHTS INOP ROWS 1-4----REMOVED  AND REPLACED POWER SUPPLY AND SYSTEM CHKS OK
